# SDR SIMA1981

- Difficulty date: July 16, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135ER
- Aircraft serial: 145173
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968D
- Part serial: SPE004362
- Condition: Smoke
- Location: Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CMH - FLT 5080 - DURING CHECKS PRIOR TO DEPARTURE, CREW SELECTED APU ON, FOLLOWED SHORTLY WITH SMOKE IN THE CABIN.  APU SHUTDOWN AND SMOKE CLEARED.  MAINTENANCE REMOVED AND REPLACED APU IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
